# SDR AT0700002

- Difficulty date: May 13, 2006
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vent
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF AFT FUSELAGE RIGHT SIDE VENT.  INSTALLED REPAIR AT AFT FUSELAGE RIGHT SIDE VENT BOX DRAIN PAN IAW AIRTRAN T/C 17-5320-23 FIGURE 1 AND FIGURE 2 MATERIAL USED 7075-T6.0.40 SIZE OF DOUBLER 5.5 X 4.19 X 4.06  INCHES PO 023152.
